Discussions By Condition: Mental conditions

Mis d of bipolar due to ssir

Posted In: Mental conditions 1 Replies
  • Posted By: Anonymous
  • October 30, 2010
  • 10:20 AM

I was given sertraline 4 years ago to treat depression, had a very serious high and have been on meds since


I do question bipolar sometimes as I have never had big high and low changes, only depression. Lithium makes me feel flat and I was having little dips so I was given 25mg seroquel to take morning AND night. Well I was feeling very wierd so I have changed it myself to just the 25mg at night (I was feeling high after taking it then feeling odd midday with a tingly headache and just feeling terrible. Makes me less aware like with things like crossing roads, not being as careful. And feeling high and brilliant, then feeling terrible..)

I mean what is this drug doing to me chemicals? Shall I go back to just on lithium?

If I start questionning it and ask about a mis diagnosis will they think I am going high!!

Reply Flag this Discussion

1 Replies:

  • I was given sertraline 4 years ago to treat depression, had a very serious high and have been on meds sinceI do question bipolar sometimes as I have never had big high and low changes, only depression. Lithium makes me feel flat and I was having little dips so I was given 25mg seroquel to take morning AND night. Well I was feeling very wierd so I have changed it myself to just the 25mg at night (I was feeling high after taking it then feeling odd midday with a tingly headache and just feeling terrible. Makes me less aware like with things like crossing roads, not being as careful. And feeling high and brilliant, then feeling terrible..)I mean what is this drug doing to me chemicals? Shall I go back to just on lithium? If I start questionning it and ask about a mis diagnosis will they think I am going high!!I was on Seroquel a few years ago. I was on a massive dose at first, 1500mg a day.I had some awful side effects. Now I've got off it, I describe the way I was then as being unable to "feel" anything. No highs or lows and absolutely NO empathy or sympathy towards other people. I shut out the whole world and pushed everyone away from me, family, friends, everyone. I even moved away.The other thing was that I put on a massive amount of weight (like 30kgs) and I would get heart palpatations, be tired all the time and my nose was always blocked.Even when I dropped the dose, nothing much changed.I was swapped to Epilim (sodium valproate) It is a medication for Epilepsy but it has very few side effects and is an excellent mood stabilizer.Maybe ask your doctor about that?Hope this helps
    Anonymous 42789 Replies
    • December 22, 2010
    • 08:15 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.